# SDR FDEA202301050030

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1009
- Condition: None
- Location: Bs 1360
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FRAME BS 1360,  S26R HAS EXISTING REPAIR. REPAIRED IAW E.A. F-5310-T0310978-P4 FUSELAGE MAINFRAME PREVIOUS REPAIR STA 1360 BETWEEN S-25R   AND S-28R
